# SDR DALA2019091705396

- Difficulty date: September 16, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 69,182 hours, 26,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5642, L/P 1273968) EXCESIVE CORROSION ON FLOOR SUPPORT STRINGER LBL 2.90 STA 655 IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: (CORROSION LEVEL 2) FLOOR SUPPORT STRINGER WAS REPLACED PER DWG: 143N5370 REV: E AND SRM 51-40-02 PAR 4 AND 7.
